# SDR DALA2024031803395

- Difficulty date: March 9, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 1026 Rbl 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0246697) CORROSION AT AFT WET AREA FLOOR STRAP STA 1026 LBL 17 WL 208. REMOVED AND REPLACED NEW FLOOR STRAP AT BS STA 1026, LBL 17, WL 208, IAW B-737-SRM-51-40-02- DWG. 147A5714 REV C.
